Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 286, NWS Jackson, MS

July 11, 2014Franklin Parish, Madison Parish, Richland Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jul 11, 2014, 5:17 PM CDT for Franklin Parish, Madison Parish, Richland Parish, Louisiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2014, 5:17 PM CDT (22:17 UTC)
Expired
Jul 11, 2014, 6:00 PM CDT
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 140 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
578 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WUUS54 KJAN 112217
SVRJAN
LAC041-065-083-112300-
/O.NEW.KJAN.SV.W.0286.140711T2217Z-140711T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT FRI JUL 11 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRANKLIN PARISH IN NORTHEAST LOUISIANA...
  WEST CENTRAL MADISON PARISH IN NORTHEAST LOUISIANA...
  EAST CENTRAL RICHLAND PARISH IN NORTHEAST LOUISIANA...

* UNTIL 600 PM CDT

* AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELHI...AND
  MOVING SOUTH AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
  CENTRAL RICHLAND...NORTHEASTERN FRANKLIN AND WEST CENTRAL MADISON
  PARISHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3235 9138 3234 9159 3251 9156 3251 9140
TIME...MOT...LOC 2217Z 008DEG 5KT 3242 9148

HAIL...0.88IN
WIND...60MPH

$$

EEC
1 follow-up statement
757 
WWUS54 KJAN 112247
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT FRI JUL 11 2014

LAC041-083-112256-
/O.CAN.KJAN.SV.W.0286.000000T0000Z-140711T2300Z/
RICHLAND LA-FRANKLIN LA-
547 PM CDT FRI JUL 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND EAST
CENTRAL RICHLAND PARISHES IS CANCELLED...

STORMS HAVE WEAKENED SOME AND ARE NO LONGER SEVERE IN FRANKLIN AND 
RICHLAND PARISHES.

LAT...LON 3236 9144 3251 9147 3251 9140 3235 9138
TIME...MOT...LOC 2246Z 226DEG 1KT 3239 9139

$$

LAC065-112300-
/O.CON.KJAN.SV.W.0286.000000T0000Z-140711T2300Z/
MADISON LA-
547 PM CDT FRI JUL 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
MADISON PARISH UNTIL 600 PM CDT...

AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TENDAL...AND
WAS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WAVERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3236 9144 3251 9147 3251 9140 3235 9138
TIME...MOT...LOC 2246Z 226DEG 1KT 3239 9139

HAIL...0.88IN
WIND...60MPH

$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:13 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 11, 4:13 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT FRI JUL 11 2014

.SHORT TERM...

FRIDAY NIGHT THROUGH MONDAY AFTERNOON...

SHOWERS AND STORMS HAVE BEEN MAINLY CONFINED IN THE HIGHWAY 49
CORRIDOR THIS AFTERNOON...DROPPING TEMPS IN THIS AREA...AND
GRADUALLY PROPAGATING TO THE W. DUE TO SOME TRAINING/BACKBUILDING OF
STORMS...HEAVY RAINFALL AND FLASH FLOODING IS POSSIBLE IN AREAS THIS
EVENING. CONVECTION IN THE W HAS MAINLY BEEN BENIGN...LIKELY DUE TO
STRONGER CAPPING WHILE STORMS IN THE E HAVE BEEN AROUND BUT MORE
ISOLATED DUE TO DRIER AIR PRESENT. CURRENT THINKING IS THAT STORMS
WILL CONTINUE TO THE W/SW AND SOME STRONG STORMS...MAYBE AN ISOLATED
SEVERE STORM...WILL BE POSSIBLE INTO THE EVENING IN THE W/SW. LEFT
SLIGHT CHANCE POPS THROUGH 03Z SATURDAY IN SW MS/NE LA. LOWS WILL BE
SLIGHTLY WARMER THAN MAV DUE TO CLOUDS/STORMS IN THE AREA. WENT NEAR
BLEND MAV/ECMWF FOR LOWS TONIGHT. SATURDAY WILL BEGIN A WARM AND MORE
HUMID WEEKEND AS THE H5 592-594DM RIDGE BEGINS TO BUILD IN FROM THE
CENTRAL PLAINS. TEMPS ALOFT WILL SLOWLY BEGIN TO WARM SATURDAY...BUT
DUE TO CLOUDS/STORMS AROUND...GFS SEEMED TOO WARM. CUT MAVMOS AROUND
1-2 DEGREES AT MOST LOCATIONS. THE FLOW ALOFT WILL BECOME MORE NE AS
THE SURFACE BOUNDARY AND S/WV SLOWLY DRIFT S. ANY STORMS THAT DEVELOP
COULD PRODUCE HEAVY DOWNPOURS DUE TO DECENT MOISTURE. WENT NEAR BLEND
OF MAV/ECMWF POPS SATURDAY AFTERNOON. DUE TO CLOUDS SATURDAY
NIGHT...LOWS SHOULD BE SLIGHTLY WARMER THAN MAVMOS.

THE S/WV AND STATIONARY BOUNDARY WILL BEGIN TO DRIFT N AND
SHOWERS/STORMS WILL BE POSSIBLE SUNDAY ALONG/S OF I-20. GFS SEEMED
TOO DRY SO WENT NEAR MAV/ECMWF BLEND FOR POPS SUNDAY AFTERNOON. DUE
TO INCREASING CLOUDS FROM THE S AND MORE CONVECTION...EXPECTING
HIGHS TO BE WARM BUT SLIGHTLY COOLER THAN SATURDAY. ALSO...HEAT
INDICES ON SATURDAY AND SUNDAY WILL TOP IN THE 98-102 DEGREE RANGE.
THIS AND LOWS BELOW 75 DEGREES EACH EVENING IS BELOW HEAT ADVISORY
CRITERIA...BUT WILL NEED TO MONITORED IN LATER SHIFTS FOR MENTION IN
THE HWO. LEFT OUT OF THE HWO FOR NOW. LEFT SLIGHT CHANCE POPS
THROUGH 03Z MONDAY IN THE FAR SW BUT BETTER CHANCES OF CONVECTION
LOOKS TO BE POSSIBLE MONDAY AFTERNOON. LOWS WILL BE IN THE LOWER
70S...SLIGHTLY WARMER THAN MAVMOS.

AS THE DEEP UPPER TROUGH OVER THE GREAT LAKES/HIGH PLAINS TAKES
SHAPE MONDAY...EXPECT THE UPPER RIDGE TO BEGIN TO BREAK DOWN ON THE
REGION. HIGHS WILL STILL BE IN THE LOW/MID 90S WITH SCATTERED
SHOWERS AND STORMS MONDAY AFTERNOON. RELEVANT PORTION OF PREVIOUS
LONG TERM DISCUSSION IS ATTACHED. /DC/

.LONG TERM...

TUESDAY THROUGH FRIDAY...

BROAD RIDGING WILL BE IN PLACE OVER THE REGION AT THE START OF THE
LONG TERM. THIS WILL BRING SLIGHTLY ABOVE NORMAL TEMPERATURES TO THE
REGION. THE MAIN STORY OF THE EXTENDED FORECAST IS IN THE PATTERN
CHANGE THAT WILL BE UNDERWAY AT THE START TO MIDDLE OF THE WORK WEEK.
A LARGE UPPER TROUGH WILL TAKE SHAPE AND SET UP OVER THE GREAT LAKES
REGION. THIS WILL SEND AN UNSEASONABLY STRONG COLD FRONT OUR WAY FOR
TUESDAY INTO WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG
AND AHEAD OF THE FRONT ON TUESDAY BUT AT THIS TIME PARAMETERS DONT
LOOK VERY IMPRESSIVE FOR SEVERE STORMS. AS THE FRONT MOVES
THROUGH...CHANCES FOR RAIN WILL CONTINUE ESPECIALLY IN THE SOUTH
WHERE DRIER AIR WILL BE SLOWER TO MOVE IN. TEMPERATURES THROUGH MID
WEEK WILL BE FAIRLY PLEASANT IN THE 80S FOR MOST ALL LOCATIONS AND
EVEN LOWER 80S IN THE NORTH. OVERNIGHT LOWS WILL BE IN THE 60S.

AS THE UPPER TROUGH REMAINS EXTENDED ACROSS THE SOUTH...SEVERAL WEAK
DISTURBANCES IN THE FLOW WILL MOVE ACROSS OUR AREA THROUGH THE END
OF THE WEEK. THESE WILL COMBINE WITH MOISTURE CHARACTERIZED BY ~1.7
INCH FORECAST PW VALUES...AND KEEP AT LEAST SOME CHANCE FOR RAIN IN
THE FORECAST. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE END
OF THE WEEK. /28/DC/

&&

.AVIATION...TSRA WILL CONTINUE TO SLOWLY DRIFT W AND CONTINUE TO
KEEP KJAN/KHKS NEAR MVFR/IFR CONDITIONS OVER THE NEXT FEW HOURS.
CONDITIONS WILL IMPROVE AT KHBG AS TSRA/SHRA MOVE W. VCTS IS
POSSIBLE AT ALL TAF SITES THROUGH THE EARLY EVENING. CONVECTION WILL
WIND DOWN DURING THE EARLY EVENING WITH MVFR VISIBILITIES IN MIST
DEVELOPING AFTER 06Z IN THOSE AREAS THAT GET RAINFALL TODAY. VFR
CONDITIONS WILL RETURN BY 14Z DUE TO INCREASED MIXING. /26/DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  95  72  93 /  11  10   9  16
MERIDIAN      67  94  70  93 /   9   8   7  16
VICKSBURG     71  95  72  93 /  12  15  10  14
HATTIESBURG   70  94  71  93 /  10  17  13  32
NATCHEZ       71  94  72  93 /  15  23  14  27
GREENVILLE    71  95  72  95 /  10   5   8  10
GREENWOOD     69  94  70  94 /  10   5   7  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DC/28/26
Hazardous weather outlook, Jul 11, 1:59 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
159 PM CDT FRI JUL 11 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121900-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
159 PM CDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

26

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 11, 3:35 PM CDT, 1 hour 42 minutes before
ARZ074-112105-
ASHLEY AR-
335 PM CDT FRI JUL 11 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT FRI JUL 11 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES NORTHEAST OF BERLIN AT 336 PM CDT...MOVING SOUTHEAST
AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3302 9158 3306 9200 3326 9186 3328 9164
TIME...MOT...LOC 2036Z 325DEG 16KT 3315 9170
Special weather statement, Jul 11, 3:50 PM CDT, 1 hour 27 minutes before
MSZ048-112110-
HINDS MS-
350 PM CDT FRI JUL 11 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT FRI JUL 11 2014

...STRONG STORM OVER SOUTHWEST HINDS COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHEAST OF UTICA AT 349
PM CDT...MOVING SOUTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO EXPECTED WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN HINDS COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3206 9045 3206 9070 3223 9068 3224 9051
TIME...MOT...LOC 2049Z 351DEG 15KT 3215 9058

EEC
Special weather statement, Jul 11, 4:09 PM CDT, 1 hour 8 minutes before
ARZ074-LAZ007-112135-
ASHLEY AR-MOREHOUSE LA-
409 PM CDT FRI JUL 11 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT FRI JUL 11 2014

...STRONG STORMS WITH VERY HEAVY RAINFALL MOVING FROM ASHLEY COUNTY
INTO MOREHOUSE PARISH...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER SOUTHERN ASHLEY
COUNTY AT 407 PM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAINFALL OF TWO TO THREE INCHES ALONG WITH CONTINUOUS
CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3287 9156 3287 9205 3311 9199 3310 9156
TIME...MOT...LOC 2107Z 022DEG 7KT 3305 9182

EEC
Special weather statement, Jul 11, 4:31 PM CDT, 46 minutes before
LAZ023-025-112200-
TENSAS LA-FRANKLIN LA-
431 PM CDT FRI JUL 11 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT FRI JUL 11 2014

...STRONG STORM OVER FRANKLIN PARISH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER CROWVILLE AT 431 PM CDT...MOVING
SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3233 9174 3234 9168 3233 9152 3225 9152
      3226 9155 3225 9155 3223 9153 3224 9151
      3221 9155 3220 9151 3203 9150 3204 9179
TIME...MOT...LOC 2131Z 358DEG 5KT 3225 9162

EEC
Special weather statement, Jul 11, 4:40 PM CDT, 37 minutes before
LAZ007-008-015-112210-
RICHLAND LA-MOREHOUSE LA-WEST CARROLL LA-
440 PM CDT FRI JUL 11 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT FRI JUL 11 2014

...STRONG STORMS WITH VERY HEAVY RAIN OVER MOREHOUSE PARISH MOVING
INTO WEST CARROLL AND RICHLAND PARISHES...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER CENTRAL AND
EASTERN MOREHOUSE PARISH AT 439 PM CDT...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAINFALL OF TWO TO THREE INCHES ALONG WITH FREQUENT CLOUD
TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3298 9186 3298 9131 3274 9135 3269 9138
      3268 9141 3261 9140 3259 9144 3256 9143
      3255 9144 3254 9147 3251 9148 3252 9191
      3256 9193
TIME...MOT...LOC 2139Z 007DEG 5KT 3278 9181

EEC
Special weather statement, Jul 11, 5:10 PM CDT, 7 minutes before
LAZ015-016-023-112240-
RICHLAND LA-FRANKLIN LA-MADISON LA-
510 PM CDT FRI JUL 11 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT FRI JUL 11 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER DELHI AT 510 PM CDT...MOVING
SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

LAT...LON 3232 9132 3230 9158 3254 9160 3253 9139
TIME...MOT...LOC 2210Z 348DEG 6KT 3243 9148

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:03 PM CDTSpecial Weather StatementJANTensas32 min
Jul 11, 4:09 PM CDTSpecial Weather StatementJANMorehouse26 min
Jul 11, 4:31 PM CDTSpecial Weather StatementJANFranklin29 min
Jul 11, 4:40 PM CDTSpecial Weather StatementJANMorehouse, West Carroll30 min
Jul 11, 5:10 PM CDTSpecial Weather StatementJANMadison30 min
Jul 11, 5:34 PM CDTFlash Flood WarningJANEast Carroll, Franklin, Madison, Morehouse, Richland, West Carroll116 min
Jul 11, 6:05 PM CDTSpecial Weather StatementJANMadison30 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.